MAUDE Adverse Event Report: MICROLINE SURGICAL INC ENTCEPS; ELECTROSURGICAL HANDPIECE, SINGLE-USE

MICROLINE SURGICAL INC ENTCEPS; ELECTROSURGICAL HANDPIECE, SINGLE-USE
Model Number 110-005D
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
We have 10 units form the same lot nr.406558.Client complaints the they had to press harder than usual and after 3 to 4 beeps the power cut out and they had to reactivate.This happened only with entceps lot: 406558, the same lot as we already had the same complaint for with regards to mfr report#: 1223422-2025-00001.
 
Additional Manufacturer Narrative
At this time, microline surgical is awaiting the affected device back from our distributor in the uae, life medical equipment.Once the device is received, an investigation will be completed and a final adverse event report will be submitted.

Brand Name
ENTCEPS
Common Device Name
ELECTROSURGICAL HANDPIECE, SINGLE-USE
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
PARKER HANNIFIN
blvd bellas artes
lote 12d manzana 22
beverly, tijuana 22444
MX   22444
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key21462808
Report Number1223422-2025-00004
Device Sequence Number19712585
Product Code GEI
UDI-Device Identifier00811099011545
UDI-Public00811099011545
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K001262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110-005D
Device Catalogue Number110-005D
Device Lot Number406558
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Initial Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown